# SDR AALA20061045

- Difficulty date: November 11, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EXIT LIGHT ON FORWARD GALLEY WALL INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY EXIT LIGHT ON FORWARD GALLEY WALL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
